melissaw72 Posted June 28, 2012 Share Posted June 28, 2012 Is it possible to be on Lamictal for maybe 10+ years, and suddenly develop side effects? My toes and in between my toes get blistered every time I walk for maybe 1/2 hour or longer (least time being 1/2 hour); not every one, just some. Then the skin peels off eventually, and the skin around it (ie, you know when you get a sunburn and your skin peels afterwards, what that is like?). It has been slowly happening but now it is an every day thing. I usually wear bandaids on every toe to help prevent it from happening. Sometimes it works, sometime does not. It occurred to me that this is a side effect of Lamictal, but didn't know to what point I should be concerned. Or if I should not be concerned at all, that it could be from something totally different. Thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.